# SDR SIMA20121112001

- Difficulty date: November 12, 2012
- Submitted: November 12, 2012
- Operation: Air carrier
- Aircraft: N538EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10317
- Aircraft time: 5,574 hours, 3,487 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Malfunctioned
- Location: Le Slat
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ON FLIGHT 3650 ON LANDING THE CREW REPORTED, RECEIVED A SLATS FAIL CAUTION MESSAGE UPON FLAP EXTENSION.  THE SLATS STUCK IN THE 1 DEGREE POSITION.  THE CREW DECLARED AN EMERGENCY AND LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM  SERVICE.  PERFORMED OPERATIONAL CHECK AND VISUAL CHECK OF SLAT SYSTEM IAW CRJ 700 FIM 27-81-09-810-802.  NO DEFECTS NOTED ON SLAT SYSTEM.  AIRCRAFT OK FOR SERVICE.  MESSAGE CLEARED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
